I am suffering from heart palpitations (especially when I lie down or do some physical activity), shortness of breath, tachycardia for the past three months. I am taking Propranolol (20 mg per day) for this. Propranolol is controlling trachycardia a bit. In stress my condition worsens. I think (my own opinion) that I might have mitral valvular stenosis. What do you say regarding my condition?
Welcome to icliniq.com.
It seems to be due to anxiety. To exclude any valvular disorder, the cardiologist will auscultate your heart carefully, if he listens any abnormal sound he may advise echo, otherwise no need. Regarding palpitations, better have an ECG done at the time of symptoms or alternatively 24 hours ECG may be done.
Avoid stress, anxiety, do regular exercise or brisk walk, reduce weight if you are overweight. Avoid any such thing people usually are addicted to. Reduce tea, coffee. Deep breathing is a good exercise to reduce anxiety, get up early in the morning and do this before or after fair prayer.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through your reports (attachment removed to protect patient identity). All the tests are fine. The cardiologist said your heart is normal. So, you do not have to worry. Tablet Metoprolol has been given for symptomatic relief for your palpit... Read fullWhy are palpitations occurring even after pacemaker implantation?
.. have gone through the report that you have provided. He is having the tachycardia-bradycardia syndrome. In this case, the pacemaker avoids his bradycardia episodes only. For his tachycardia episodes, drugs can be given. Sometimes the drug contro... Read fullCan heart palpitations, tachycardia and shortness of breath due to mitral valve stenosis?
.. to be due to anxiety. To exclude any valvular disorder, the cardiologist will auscultate your heart carefully, if he listens any abnormal sound he may advise echo, otherwise no need. Regarding palpitations, better have an ECG done at the time of s... Read full
Ask your health query to a doctor online?Ask a Cardiologist Now